# SDR SWAA2025112639148

- Difficulty date: November 24, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N8843S
- Make and model: Boeing 737-8
- Aircraft serial: 67491
- Aircraft time: 9,335 hours, 5,008 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Tray
- Condition: Out Of Adjust
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT TRAY TABLES DO NOT EXTEND FAR ENOUGH BACK FOR EXIT ROW SEATS AT 14A; 14B; 14C; 14D; 14E; 14F; 13A; 13B; 13C.   FOUND TRAY TABLE STOPS IN INCORRECT POSITION FOR 14A; 14B; 14C; 14D; 14E; 14F; 13A; 13B; 13C,  R & R TRAY TABLE STOPS TRAY TABLE NOW WORKS PER NORMAL CONFIGURATION PER CMM 25-23-65
